• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone take Gabapentin?

Anonymous
Posted by Anonymous
  • 31 Replies

 My doctor prescribed this for me for chronic migraine. It seems to help but I wonder what side effects other people have while on this. I start to feel kinda buzzed up and Im really happy it seems to help my mood. IDK just curious.

Posted by Anonymous on Jul. 31, 2013 at 4:46 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
MooseMomma
by Platinum Member on Jul. 31, 2013 at 4:52 PM
Don't stop taking it suddenly. It was originally a seizure medication and you can have seizures if you stop it suddenly. (My mom and grandfather are on it, and I'm am ER nurse)
lisairv
by Platinum Member on Jul. 31, 2013 at 4:54 PM

Yes I take it. I get light headed at times, drowsy, and hungry.

fairymom82
by Ruby Member on Jul. 31, 2013 at 4:55 PM
It caused seizures, weight gain, dizziness where I actually was fainting and my hair fell out in clumps... no thanks on those
wooly
by Knitting Maniac on Jul. 31, 2013 at 4:56 PM

 I take ot nightly to help me go to sleep. I don't have any side effect that I know of.

debbie26
by Debbie on Jul. 31, 2013 at 5:00 PM
I was on it for migraines as well but it made me feel like the world was sideways when I walked or I was sideways and it would make me jerk so I didn't keep taking it my Dr didn't like that but oh well.. Now I have an appt to see a neurologist to see what I can do
Anonymous
by Anonymous 1 - Original Poster on Jul. 31, 2013 at 5:47 PM

 

Quoting debbie26:

I was on it for migraines as well but it made me feel like the world was sideways when I walked or I was sideways and it would make me jerk so I didn't keep taking it my Dr didn't like that but oh well.. Now I have an appt to see a neurologist to see what I can do

 When I first started taking it I felt like that. I hope you find something that works for you. Iv tried alot of meds and I wish something would work without all the side effects. Good luck:)

spunky946
by Ruby Member on Jul. 31, 2013 at 5:48 PM

I take it, but right before bed.

Anonymous
by Anonymous 1 - Original Poster on Jul. 31, 2013 at 5:48 PM

 

Quoting lisairv:

Yes I take it. I get light headed at times, drowsy, and hungry.

 Did you take it for migraines or something eles?

lisairv
by Platinum Member on Jul. 31, 2013 at 6:29 PM

I take it for nerve pain. I have neuropathy and fibromyalgia. I also have nerve damage in my back and leg. 

Quoting Anonymous:


Quoting lisairv:

Yes I take it. I get light headed at times, drowsy, and hungry.

 Did you take it for migraines or something eles?


MammaPaparazza
by on Jul. 31, 2013 at 6:30 PM
I just gained a bunch of weight :/
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)